Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Irritation, rashes and redness on face. Applied Deriva and clindamycin phosphate. What should I do?

Hello Doctor, my problem is i am seffering from acne vulgaris , and taking spirolactone, vit a, p2 cap and applying deriva bpo and clindamycin phosphate ,, but no result is coming out, still the problem is same and even worse,, i have developed irritation and rashes and redness also to my pace. please suggest what should i do!! I am really tensed. :(
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI I THINK IRRITATION AND REDNESS IS MAINLY DUE TO DRYNESS CAUSED BY DERIVA BPO.FIRST TREAT DRYNESS WITH A MOISTERISER LIKE ACNE MOISTE FOR FEW DAYS UNTIL IRRITATION STOPS.THEN AGAIN USE DERIVA BPO ALONG WITH MOISTERISER FOR SHORT CONTACT THERAPY.IN NO RESPONSE WITHIN ONE MONTH USE EPIDUO CREAM .IF STILL NO RESPONSE USE ISOTRETINION 20 MG ALTERNATE DAY IF THERE ARE NO CONTRAINDICATIONS
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor